# SDR DXTA200501165

- Difficulty date: December 19, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 9,025 hours, 7,369 cycles
- Engine: Pwa JT15D5
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Out Of Position
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF-YOKE REQUIRED ALMOST FULL AFT DEFLECTION BEFORE THE AIRCRAFT BECAME AIRBORNE. TAKEOFF TRIM WAS IN NORMAL POSITION AND PARKING BRAKE WAS NOT SET.  T/S ELEVATOR TRIM AND ELEVATOR SYSTEM, C/W TRAVEL CHECKS OF ELEV TRIM AND ELEVATOR AND FOUND PITCH TRIM T/O RANGE MARKER TO BE OUT OF POSITION SET T/O TRIM AND REPOSITIONED IAW MM 27-31-08.
